# SDR UALA2009072202165

- Difficulty date: July 22, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 55,688 hours, 20,672 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 654N024402
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL DAMAGED AND CORROSION ON UNDERLYING STRUCTURE.  MAJOR REPAIR ACCOMPLISHED.  FLOOR PANEL REMOVAL.  CORROSION WAS NOTED AT THE SILL PLATE HAT CHANNEL EXTENDING THE WIDTH OF THE CARGO PIT ENTRY WAY.  REMOVED AFT PIT UPPER SCUFF PLATE.  ORDERED AND RECEIVED NEW SILL PLATE HAT CHANNEL (TRANSITION PANEL).  INSTALLED PANEL AND UPPER SCUFF PLATE.  WORKED ON W-U 30802.  MANUFACTURING INTERCOSTAL, WORKING FLOORBOARD STR REPLACEMENT.  LIGHT CORROSION ON 2ND INTERCOSTAL.  EVALUATED SKIN, GOOD.
